# SDR 2008UALA00099

- Difficulty date: January 7, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,246 hours, 35,006 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L OUTSIDE EMERGENCY LIGHT & RIGHT WING OUTSIDE EMERGENCY LIGHT NEXT TO EMERGENCY EXIT DOOR ARE INOPERATIVE.   RELAMPED.
